Ask an expert
Question

17 Jun 2004

herbalife
i started on the Weight loss Management plan 6 weeks ago.
I feel great, have a lot of energy and i lost 5 kilos.

i use to be a Weigh Less lecturer, some time ago, but somehow everytim i want to go back on my programme, there is an "pshycological block" and i fall off the wagon.
So far i am very happy with the herbalife products and all the Nutritional "shakes" and tablets. what do you think?
Answer 383 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Magda
I am personally not in favour of any diet pills and potions which promise miracles, including the herbal ones because they all have negative side-effects (click on 'Diet' at the top of this page and then on 'Weight loss' and 'Diet detective' and compare the ingredients in these products with the ingredients listed under 'Diet Pills & Liquids - Positive and Negative Effects'). If you are losing weight and not experiencing negative side-effects I am glad for your sake, but be careful that you don't develop negative side-effects and/or regain the weight you lose once you stop taking these products.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.